I am on pristiq for 2 years and I was ok untill recentyly when sweating , weight loss and asthenia occured .I think it is pristiq related.
There are several antidepressants that are in the same category as Pristiq such as Effexor and Cymbalta. Best to discuss this with the doc as you can not just stop the Pristiq. You will need to taper off slowly and see if your symptoms clear. If not they maybe be related to some other problem.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking 50mg pristiq last 12days one every morning every after noon I notice medicine stop work?
Posted 23 Feb 2013 • 3 answers
Posted 17 Jun 2014 • 1 answer
This is for anyone. I've been using Gabapentin 800mg about 4 years for my hernia discs and arthritis
Posted 12 Mar 2016 • 1 answer
Posted 4 May 2016 • 1 answer
Posted 2 Aug 2016 • 0 answers